RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1995, Volume 50, Issue 6(306), Pages 209–210 (Mi umn1146)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Baire isomorphisms and dimensionality

E. G. Pytkeev

Institute of Mathematics and Mechanics, Ural Branch of the AS of USSR

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1995, 50:6, 1299–1300

Bibliographic databases:

MSC: 54E52, 54E45, 54A25
Accepted: 04.09.1995

Citation: E. G. Pytkeev, “Baire isomorphisms and dimensionality”, Uspekhi Mat. Nauk, 50:6(306) (1995), 209–210; Russian Math. Surveys, 50:6 (1995), 1299–1300

Citation in format AMSBIB
\Bibitem{Pyt95}
\by E.~G.~Pytkeev
\paper Baire isomorphisms and dimensionality
\jour Uspekhi Mat. Nauk
\yr 1995
\vol 50
\issue 6(306)
\pages 209--210
\mathnet{http://mi.mathnet.ru/umn1146}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1379103}
\zmath{https://zbmath.org/?q=an:0879.54037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995RuMaS..50.1299P}
\transl
\jour Russian Math. Surveys
\yr 1995
\vol 50
\issue 6
\pages 1299--1300
\crossref{https://doi.org/10.1070/RM1995v050n06ABEH002678}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR75000026}


Linking options:
  • http://mi.mathnet.ru/eng/umn1146
  • http://mi.mathnet.ru/eng/umn/v50/i6/p209

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:120
    Full text:57
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019